Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Sep 29, 2015, 10:31 AM CDT for Okaloosa County, Florida. It took effect at Sep 29, 2015, 9:00 PM CDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2015, 10:31 AM CDT (15:31 UTC)
- In effect from
- Sep 29, 2015, 9:00 PM CDT
- Expired
- Oct 1, 2015, 11:17 AM CDT
- In force
- 38 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.39 ft at Oct 1, 2015, 7:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
401 WGUS44 KMOB 291531 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1031 AM CDT TUE SEP 29 2015 ...The National Weather Service in Mobile has issued a flood warning for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Heavy rainfall has occurred over the past 36 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-301531- /O.NEW.KMOB.FL.W.0027.150930T0200Z-151001T1617Z/ /CRVF1.1.ER.150930T0200Z.150930T1800Z.151001T1017Z.NO/ 1031 AM CDT TUE SEP 29 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Shoal River Near Crestview * From this evening until Thursday morning * At 9AM Tuesday the stage was...6.7 feet. * Minor flooding is forecast * Flood stage is 8.0 feet. * Forecast to rise above flood stage by tonight and continue to rise near 9.1 feet by tomorrow early afternoon. The river will fall below flood stage by Thursday morning. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
1 follow-up statement
213 WGUS84 KMOB 301537 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1037 AM CDT WED SEP 30 2015 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-010600- /O.EXT.KMOB.FL.W.0027.000000T0000Z-151001T0600Z/ /CRVF1.1.ER.151001T0000Z.151001T0000Z.151001T0000Z.NO/ 1037 AM CDT WED SEP 30 2015 ...FLOOD WARNING EXTENDED until late tonight...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From this evening until late tonight. * At 10AM Wednesday the stage was 7.7 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by this evening and continue to rise near 8 feet by this evening. The river will fall below flood stage by Thursday morning. * At 8 feet, Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 29, 7:09 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Sep 29, 7:09 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 709 AM CDT TUE SEP 29 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 28.12Z ISSUANCE...IFR CIGS THROUGH 29.15Z FOLLOWED BY MVFR CIGS THROUGH 29.12Z. EXPECT WIDESPREAD LOW CIGS THROUGH THE FORECAST PD THOUGH IMPROVING SLOWLY DURING THE AFTERNOON AND EVENING HOURS. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING FOLLOWED BY ISOLATED SHOWERS OVERNIGHT AND EARLY WED MORNING. WINDS WILL BE NORTHEAST AT 4 TO 6 KNOTS EARLY TODAY SHIFTING MOSTLY SOUTHWEST TO WEST AT 6 TO 10 KNOTS THIS AFTERNOON AND THIS EVENING THEN NORTHWEST AT 3 TO 5 KNOTS LATE TONIGHT AND EARLY WED MORNING. 32/EE && .PREV DISCUSSION... /ISSUED 458 AM CDT TUE SEP 29 2015/ DISCUSSION... SHORT TERM [TODAY AND TONIGHT]...BROAD MID TO UPPER TROF OF LOW PRESSURE LOCATED FROM THE MID MS RIVER TO THE TX COAST AND WESTERN GULF WILL SHIFT EAST TO THE LOWER MS RIVER VALLEY AND CENTRAL GULF STATES BY 12Z WED. BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THIS PATTERN THROUGH WED MORNING. LATEST MODEL SOUNDINGS CONTINUE TO SHOW DEEP MOISTURE ACROSS THE REGION THIS MORNING GRADUALLY DECREASING THROUGH TONIGHT WITH PWATS WELL ABOVE 2 INCHES FOR MOST OF THE FORECAST AREA EARLY THIS MORNING LOWERING TO LESS THAN 2 INCHES LATER TODAY AND OVERNIGHT FOR MOST PLACES. WITH THE POSITION OF THE TROF AXIS NEARING FROM THE WEST SLIGHTLY BETTER FORCING IN THE MID LEVELS IS NOTED BY THIS AFTERNOON AND THIS EVENING COMBINED WITH SLIGHTLY HIGHER INSTABILITY SUGGESTING SCATTERED AREAS OF SHOWERS THUNDERSTORMS CAN BE EXPECTED FOR MOST OF THE FORECAST AREA WITH THIS BEST COVERAGE OCCURRING THIS AFTERNOON AND EARLY THIS EVENING...THEN TAPERING OFF GENERALLY FROM WEST TO EAST OVERNIGHT AND EARLY WED MORNING. A MODEST CAP WAS DEPICTED AROUND 10K FT FOR MOST AREAS ALSO THIS MORNING LEADING TO THE BETTER COVERAGE LATER IN THE DAY. ALTHOUGH TODAYS CONVECTION WILL NOT LIKELY PRODUCE THE COPIOUS AMOUNTS OF RAINFALL COMPARED TO YESTERDAY STILL BELIEVE SOME MINOR URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE...ESPECIALLY ALONG THE AL/NWFL COAST STRETCHING INLAND TO NEAR THE I-10 CORRIDOR DUE TO THE VERY HEAVY RAINFALL AMOUNTS YESTERDAY WHICH HAS LEAD TO HIGH ANTECEDENT CONDITIONS IN THESE AREAS FOR THE NEXT FEW DAYS. AS A RESULT HAVE MADE SOME MINOR CHANGES TO THE CURRENT ZONE FORECAST BASICALLY TRIMMING BACK SOME OF THE HIGHER POPS TO THE NE AND EAST WHICH RESULTS IN BETTER CONSISTENCY WITH SURROUNDING WFOS. AS FOR TEMPS WILL LEAN TOWARDS THE WARMER MAV GUIDANCE THROUGH TONIGHT WHICH RESULTS IN HIGHS MOSTLY IN THE MID 80S FOR MOST AREAS FOLLOWED BY LOWS IN THE UPPER 60S TO NEAR 70 FOR MOST INLAND AREAS NORTH OF THE I-10 CORRIDOR AND THE LOWER 70S FURTHER SOUTH TO THE IMMEDIATE COAST. 32/EE [WEDNESDAY THROUGH THURSDAY NIGHT]...AN UPPER CUTOFF LOW AT 500 MB WILL FORM OVER WESTERN KENTUCKY WEDNESDAY NIGHT AS A 75 KNOT JET DEVELOPS FROM THE NORTHERN PLAINS TO THE NORTHWEST GULF OF MEXICO. THIS CUTOFF LOW WILL THEN MOVE SOUTH-SOUTHEAST...WITH THE ECMWF BRINGING THE CENTER OF THE LOW OVER EAST CENTRAL ALABAMA BY LATE THURSDAY NIGHT...WHILE THE GFS TAKE THE CENTER OF THE LOW OVER EAST CENTRAL GEORGIA. THE SURFACE COLD FRONT WILL CONTINUE TO ADVANCE SOUTHWARD...WITH SURFACE HIGH PRESSURE AND A DRY NORTHERN WIND FLOW FILLING IN BEHIND...WHILE THE NATIONAL HURRICANE CENTER CONTINUES TO TURN TROPICAL STORM JOAQUIN NORTHWARD OVER THE WESTERN ATLANTIC. WE WILL SEE ONE MORE DAY OF SCATTERED SHOWERS AND THUNDERSTORMS ON WEDNESDAY...MAINLY IN THE AFTERNOON DURING MAXIMUM HEATING AND AHEAD OF AN 850 MB FRONT PUSHING IN FROM THE NORTH. A FEW LINGERING RAIN SHOWERS AND THUNDERSTORMS IN THE EVENING WILL DISSIPATE...FOLLOWED BY DRY CONDITIONS THROUGH THE REMAINDER OF THE SHORT TERM AS LARGE SCALE SUBSIDENCE DOMINATES THE REGION. HIGH TEMPERATURES WEDNESDAY WILL REACH THE MID 80S...WITH LOWS WEDNESDAY NIGHT RANGING FROM 64 TO 69 DEGREES. HIGH TEMPERATURES THURSDAY WILL RANGE FROM 80 TO 85 DEGREES...WITH LOWS THURSDAY NIGHT RANGING FROM 58 TO 63 DEGREES INLAND AREAS...WITH MID 60S ALONG THE IMMEDIATE COASTAL SECTIONS. /22 LONG TERM [FRIDAY THROUGH TUESDAY]...THE NATIONAL HURRICANE CENTER CONTINUES TO MOVE T.S. JOAQUIN NORTHWARD...KEEPING IT OVER THE WESTERN ATLANTIC. MEANWHILE A DRY NORTHERLY WIND FLOW WILL REMAIN ACROSS THE REGION THROUGH EARLY NEXT WEEK. THIS DRIER AIR MASS WILL BRING A PERIOD OF AUTUMN WEATHER TO THE FORECAST AREA...WITH BOTH HIGH AND LOW TEMPERATURES BELOW NORMAL. LOWS FRIDAY NIGHT THROUGH MONDAY NIGHT WILL RANGE FROM 55 TO 60 DEGREES INLAND AREAS...WITH LOWER 60S ALONG THE IMMEDIATE COASTAL SECTIONS. HIGH TEMPERATURES WILL RANGE FROM 75 TO 80 DEGREES EACH DAY. /22 MARINE...A LIGHT TO MODERATE NORTHEAST FLOW EARLY TODAY WILL SHIFT MOSTLY WEST LATER TODAY AND EARLY THIS EVENING FOLLOWED BY A BETTER OFFSHORE FLOW OVERNIGHT AND LATER IN THE WEEK AS HIGH PRESSURE IS REINFORCED FROM THE NORTH. CURRENT MODEL GUIDANCE DEPICTS THE BETTER PUSH OF DRIER COOLER AIR TO MOVE DOWN ACROSS THE MARINE AREAS THU THROUGH EARLY SAT. SEAS WILL CONTINUE TO SLOWLY SUBSIDE AS THE MAIN UPPER TROF AND SFC LOW OVER THE EASTERN GULF CONTINUE TO SHIFT OFF TO THE EAST NORTHEAST. 32/EE && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Sep 29, 5:44 AM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 544 AM CDT TUE SEP 29 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-301045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 544 AM CDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SOME MINOR FLOODING WILL STILL BE POSSIBLE...ESPECIALLY NEAR THE COAST...WITH SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS THIS AFTERNOON OR EARLY THIS EVENING. A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-301045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 544 AM CDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 7:15 PM CDT | Flash Flood Warning | MOB | Okaloosa | 3 hr |
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.